# SDR SWAA2019072235156

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 24,764 hours, 10,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE FELL FROM HOUSING.  REPACKED SLIDE IAW MT.
